MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL 10 VTA; NEUROVASCULAR EMBOLIZATION COIL

MICROVENTION, INC. HYDROSOFT HELICAL 10 VTA; NEUROVASCULAR EMBOLIZATION COIL
Model Number 100308H2HS-V-A2
Medical Device Problem Codes Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis and the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that stent-assisted coiling was performed for an acom aneurysm.During retraction of the coil into the microcatheter for repositioning, the coil stretched and then detached.Most of the coil was contained within the aneurysm sac and a small segment of stretched coil extended into the internal carotid artery.No additional intervention was performed.The aneurysm was successfully embolized and the procedure was completed.There was no reported patient injury.The patient is reported to be "fine" and without any neurological abnormalities.

Brand Name
HYDROSOFT HELICAL 10 VTA
Common Device Name
NEUROVASCULAR EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key10497820
Report Number2032493-2020-00244
Device Sequence Number2344406
Product Code HCG
UDI-Device Identifier00816777022936
UDI-Public(01)00816777022936(11)200313(17)250228(10)2003135PR
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number100308H2HS-V-A2
Device Catalogue Number100308H2HS-V
Device Lot Number2003135PR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR